# SDR AALA202510030718

- Difficulty date: October 3, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 16,258 hours, 6,092 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY REPORTED AS STRONG ODOR FROM FLIGHT ATTENDANTS. ODOR IS STILL PRESENT AFTER A DEEP CLEANING, REPEAT WRITEUP.  (OPEN).
